A packing problem for holomorphic curves

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We propose a new approach to the value distribution theory of entire holomorphic curves. We define packing density of Brody curves, and show that it has various non-trivial properties. The packing density of Brody curves can be considered as an infinite dimensional version of characteristic number, and it has an application to Gromov's mean dimension theory.

Original languageEnglish
Pages (from-to)33-68
Number of pages36
JournalNagoya Mathematical Journal
Volume194
DOIs
Publication statusPublished - 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A packing problem for holomorphic curves'. Together they form a unique fingerprint.

  • Cite this